MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-5-2-MVI-3
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through the web pas clinical study that the web embolization device was in a procedure to treat a patient for anterior communicating artery complex aneurysm.A contrast injection after initial deployment showed complete occlusion of the aneurysm but with significant encroachment on the right a2 segment.The delivery wire was loaded so that more web braid would enter the aneurysm.A repeat contrast injection after this maneuver showed decreased encroachment onto the parent artery.The device was detached and the microcatheter was removed from the circulation.Post detachment angiogram showed no movement of the web device after detachment, with complete aneurysm occlusion but more encroachment onto the right a2 segment.In order to better delineate the degree of encroachment onto the right a2 segment, a different working projection was obtained using the 3d angiogram and again performed.This demonstrated that there was moderate (60%) encroachment onto the right a2 segment without flow restriction.Decision then made to terminate the procedure.No intervention performed or planned.The patient mrs remained at 1 at discharge on (b)(6) 2024 and at the 30-day follow-up visit on (b)(6) 2024.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Investigation conclusion: the physical device was not available for evaluation to investigate if a condition existed that would have contributed to event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
alsio viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21724195
Report Number2032493-2025-90026
Device Sequence Number9419103
Product Code OPR
UDI-Device Identifier00842429110812
UDI-Public(01)00842429110812(11)240215(17)270131(10)0000514349
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberW5-5-2-MVI-3
Device Lot Number0000514349
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Initial Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIA 17 MICROCATHETER (MICROVENTION)
Patient SexUnknown